MathSciNet Relay Station
MathSciNet bibliographic data
MR179357 (31 #3605) 30.55
Anderson, J. M. Asymptotic properties of integral functions of genus zero. Quart. J. Math. Oxford Ser. (2) 16 1965 151–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement